Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Taken i-pill tablets, vaginal bleeding. Dietary precautions and medication?

Hello doc I m xxxxxx and I have few question Sir I m n a relationship and last 4 days back I have taken ipill tablet And after two days I have got bleeding from m vagina part please let me know what precaution should I take for heeling it and how long ll it take for m to get well and what diet shld I maintain coz l had non veg last day and the next day it started to bleed please tell me what shld I do.
Asked On : Fri, 4 Jan 2013
Answers:  2 Views:  140
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Critical Care Specialist 's  Response
Hi thanks for your question
Bleeding after I Pill is normal and that is how it prevents pregnancy.Bleeding after I Pill is unpredectable but usually lasts for 4 to 5 days but sometime.There is no dietary restrictions for I Pill.Diet has nothing to do with bleeding,it was by chance that bleeding started when you had taken non veg diet.
Hope this answers your question.
Answered: Fri, 4 Jan 2013
I find this answer helpful
General & Family Physician Dr. S. Jegadeesan's  Response
i-pill is a Synthetic Progestogen - a type of one time contraceptive. should be taken within 72 hrs of
unprotected sex. Usually it does not disturb menstrual cycle with careful use.
So taken i-pill is not the concern. the bleeding may be due to post sexual crack injury inside the vagina
Advice - Intra-vaginal ointment .
Oral Antibiotic & Pain killer if there is pain
obstinate from sex till you feel that you are cured
Best wishes
Answered: Fri, 4 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor